Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 432509, 6 pages
Research Article

Solvability of Some Boundary Value Problems for Fractional -Laplacian Equation

Department of Mathematics, China University of Mining and Technology, Xuzhou 221116, China

Received 4 July 2013; Accepted 9 September 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Taiyong Chen and Wenbin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taiyong Chen and Wenbin Liu, “Solvability of Some Boundary Value Problems for Fractional -Laplacian Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 432509, 6 pages, 2013. doi:10.1155/2013/432509